Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Partial differential equations on semisimple Lie groups


Author: Kenneth D. Johnson
Journal: Proc. Amer. Math. Soc. 60 (1976), 289-295
MSC: Primary 22E30; Secondary 43A85
MathSciNet review: 0425016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose G is a noncompact, connected, semisimple Lie group with finite center and K is a maximal compact subgroup. Let D be an Ad Kinvariant element in the complexified enveloping algebra of G. The main result of this paper gives criterion for when the map $ D:\mathcal{E}'(G) \rightharpoonup \mathcal{E}'(G)$ is injective, where $ \mathcal{E}'(G)$ is the space of compactly supported distributions on G.


References [Enhancements On Off] (What's this?)

  • [1] Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958), 241–310. MR 0094407
  • [2] Harish-Chandra, Spherical functions on a semisimple Lie group. II, Amer. J. Math. 80 (1958), 553–613. MR 0101279
  • [3] Harish-Chandra, Discrete series for semisimple Lie groups. II. Explicit determination of the characters, Acta Math. 116 (1966), 1–111. MR 0219666
  • [4] Harish-Chandra, On the theory of the Eisenstein integral, Conference on Harmonic Analysis (Univ. Maryland, College Park, Md., 1971), Springer, Berlin, 1972, pp. 123–149. Lecture Notes in Math., Vol. 266. MR 0399355
  • [5] Sigurdur Helgason, The surjectivity of invariant differential operators on symmetric spaces. I, Ann. of Math. (2) 98 (1973), 451–479. MR 0367562
  • [6] Kenneth D. Johnson, Differential equations and an analog of the Paley-Wiener theorem for linear semisimple Lie groups, Nagoya Math. J. 64 (1976), 17–29. MR 0480876

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 43A85

Retrieve articles in all journals with MSC: 22E30, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425016-7
Article copyright: © Copyright 1976 American Mathematical Society